# SDR AALA201507289007

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE374400000
- Condition: Low Pressure
- Location: L1 Door
- Part time: 16,509 hours, 13,818 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY PNEUMATIC BOTTLE HAS LOW PRESSURE.  SERVICED L1 DOOR EMERGENCY PNEUMATIC ASSEMBLY AS REQUIRED.
